| Model Number |
QUANTUM RIVAL QR44 |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has not been available for evaluation at this time.Should further information or the device become available, a follow-up report will then be issued.
Event or Problem Description
While riding in the chair the front caster wheel allegedly broke and the consumer allegedly fell out of the chair.
Additional Manufacturer Narrative
The alleged event could not be substantiated.(b)(4).
Event or Problem Description